MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 4.0MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 4.0MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5414010
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that the subject coil prematurely detached within the microcatheter shaft.The specific location of premature detachment was unknown.The coil was retrieved within the entire microcatheter, and the procedure was completed successfully with the same microcatheter and a new coil.Based on a review of additional information provided by the customer, it was noted that flush was intermittent during the procedure.In the case of this complaint, it is probable that lack of continuous flush contributed to the reported event.Per the dfu, "in order to achieve optimal performance of the target detachable coil system and to reduce the risk of thromboembolic complications, it is critical that a continuous infusion of appropriate flush solution be maintained between a) the femoral sheath and guide catheter or long sheath, b) the 2-tip microcatheter and guide catheter or long sheath, and c) the 2-tip microcatheter and guidewire and delivery wire.Continuous flush also reduces the potential for thrombus formation on, and crystallization of infusate around, the detachment zone of the target detachable coil." based on the review of all available information, an assignable cause of use error will be assigned to this complaint since there was a deviation from the supplied dfu that resulted in a different medical product response than intended by the manufacturer or expected by the user.
 
Event or Problem Description
The coil (subject device) was used in the medical procedure.However, resistance was encountered while advancing the coil through the catheter and the coil got prematurely detached/separated within the microcatheter.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET TETRA 4.0MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23354662
Report Number3008881809-2025-00575
Device Sequence Number15669512
Product Code HCG
UDI-Device Identifier07613327578737
UDI-Public(01)07613327578737(17)270709(10)25030021
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5414010
Device Lot Number25030021
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN).
Patient SexUnknown